, Volume 44, Issue 3, pp 349-361

A convergence condition for the quadrilateral Wilson element

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

The paper deals with the convergence properties of the nonconforming quadrilateral wilson element which violates the patch test. The convergence of the element is proved under a certain condition on mesh subdivisions without any modifications of the variational formulation. This result extends the range of applicability of Wilson's element. The necessity of the proposed condition is also discussed.

This work was written while the author was visiting the University of Frankfurt, Federal Republic of Germany, on a grant by the Alexander von Humboldt Foundation